Journal Article

DUALITY IN SPACES OF LORCH ANALYTIC MAPPINGS

Luiza A. Moraes and Alex F. Pereira

in The Quarterly Journal of Mathematics

Volume 67, issue 3, pages 431-438
Published in print September 2016 | ISSN: 0033-5606
Published online September 2016 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/haw018
DUALITY IN SPACES OF LORCH ANALYTIC MAPPINGS

Show Summary Details

Preview

For a complex Banach algebra [math], we study the strong dual of the Fréchet space [math] of the mappings [math] that are analytic in the sense of Lorch. First, we will show that [math] is isomorphic to a regular inductive limit of Banach spaces of sequences in the strong dual of [math]. As a consequence, we will get topological properties of [math] and we will show that this strong dual is the inductive dual of [math].

Journal Article.  4433 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.